Alert archive / Ohio / Snow Advisories in 2005
Snow Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this snow advisory at Dec 3, 2005, 2:16 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Dec 3, 2005, 7:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2005, 2:16 PM EST (19:16 UTC)
- In effect from
- Dec 3, 2005, 7:00 PM EST
- Expired
- Dec 4, 2005, 6:31 AM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 031916 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 216 PM EST SAT DEC 3 2005 OHZ003-006>010-017>020-027>032-036>038-047-040330- /O.NEW.KCLE.SN.Y.0002.051204T0000Z-051204T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 216 PM EST SAT DEC 3 2005 ...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW ADVISORY FOR TONIGHT AND SUNDAY MORNING. SNOW WILL DEVELOP THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE TAPERING TO FLURRIES. BY MID MORNING ON SUNDAY MOST AREAS SHOULD SEE FROM 3 TO 5 INCHES OF NEW ACCUMULATION. UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011>014-021>023-033-089-PAZ001>003-040330- /O.NEW.KCLE.SN.Y.0002.051204T0300Z-051204T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA... ERIE...EDINBORO...MEADVILLE 216 PM EST SAT DEC 3 2005 ...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW ADVISORY FOR LATE THIS EVENING THROUGH THE DAY SUNDAY. SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH SUNDAY MORNING BEFORE TAPERING TO SCATTERED SNOW SHOWERS SUNDAY AFTERNOON. BY MID AFTERNOON SUNDAY MOST AREAS SHOULD SEE FROM 3 TO 5 INCHES OF NEW ACCUMULATION. UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
3 follow-up statements
000 WWUS41 KCLE 040259 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 959 PM EST SAT DEC 3 2005 OHZ003-006>010-017>020-027>032-036>038-047-041100- /O.CON.KCLE.SN.Y.0002.000000T0000Z-051204T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 959 PM EST SAT DEC 3 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW ADVISORY FOR TONIGHT AND SUNDAY MORNING. SNOW WILL DEVELOP AND PICK UP IN INTENSITY LATE THIS EVENING AND THEN CONTINUE INTO SUNDAY MORNING BEFORE TAPERING TO FLURRIES. BY MID MORNING ON SUNDAY MOST AREAS SHOULD SEE FROM 3 TO 5 INCHES OF NEW ACCUMULATION. UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011>014-021>023-033-089-PAZ001>003-041100- /O.CON.KCLE.SN.Y.0002.051204T0300Z-051204T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA... ERIE...EDINBORO...MEADVILLE 959 PM EST SAT DEC 3 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW ADVISORY FOR LATE THIS EVENING THROUGH THE DAY SUNDAY. SNOW WILL DEVELOP OVERNIGHT AND CONTINUE THROUGH SUNDAY MORNING BEFORE TAPERING TO SCATTERED SNOW SHOWERS SUNDAY AFTERNOON. BY MID AFTERNOON SUNDAY MOST AREAS SHOULD SEE FROM 3 TO 5 INCHES OF NEW ACCUMULATION. UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ KUBINA
000 WWUS41 KCLE 040854 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 AM EST SUN DEC 4 2005 OHZ003-006>010-017>020-027>032-036>038-047-041500- /O.CON.KCLE.SN.Y.0002.000000T0000Z-051204T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 354 AM EST SUN DEC 4 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... LIGHT SNOW WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH LIGHT SNOW ACCUMULATIONS EXPECTED. THE SNOW IS EXPECTED TO END BY MID MORNING. UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$ OHZ011>014-021>023-033-089-PAZ001>003-041700- /O.CON.KCLE.SN.Y.0002.000000T0000Z-051204T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA... ERIE...EDINBORO...MEADVILLE 354 AM EST SUN DEC 4 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE LIGHT SNOW WILL CONTINUE THROUGH EARLY AFTERNOON WITH AN ADDITIONAL SNOW ACCUMULATION OF 1 TO 3 INCHES. THE SNOW IS EXPECTED TO TAPER OFF THIS AFTERNOON AND END BY MID AFTERNOON. WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH THIS AFTERNOON NEAR THE LAKE SHORE AND THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$ LOMBARDY
000 WWUS41 KCLE 041131 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 631 AM EST SUN DEC 4 2005 OHZ011>014-021>023-033-089-PAZ001>003-041245- /O.CAN.KCLE.SN.Y.0002.000000T0000Z-051204T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA... ERIE...EDINBORO...MEADVILLE 631 AM EST SUN DEC 4 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW ADVISORY. THE LIGHT SNOW THAT MOVED THROUGH THE AREA DURING THE NIGHT HAS MOVED EAST. THERE IS THE POSSIBILITY FOR SOME LIGHT SNOW SHOWERS THIS MORNING BUT ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS. $$ OHZ003-006>010-017>020-027>032-036>038-047-041245- /O.CAN.KCLE.SN.Y.0002.000000T0000Z-051204T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 631 AM EST SUN DEC 4 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW ADVISORY. THE SNOW THAT FELL OVERNIGHT HAS MOVED EAST OF THE AREA. THERE IS THE POSSIBILITY FOR SOME SCATTERED SNOW SHOWERS BUT LITTLE OR NO ACCUMULATIONS CAN BE EXPECTED. $$ LOMBARDY
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this snow advisory went out at Dec 3, 12:15 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Dec 3, 12:15 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 1215 PM EST SAT DEC 3 2005 .AVIATION (18Z-18Z)... SOME MVFR LAKE EFFECT FLURRIES STILL GOING ON AT 17Z HOWEVER...THAT SHOULD END BY 21Z AS THE FLOW BECOMES OFFSHORE. WATCHING THE LOW OVER OK THAT WILL MOVE MOV TO NR HTS BY 09Z. WITH PLENTY OF DYNAMIC LIFT UVV SNOW NOW OVER IA SHOULD SPREAD RAPIDILY E...THE AREA WILL BE IN THE LEFT FRONT QUAD OF THE JET OVERNIGHT ADDING TO THE UVV. LIFR TO IFR CIG AND VSBY IN SNOW. THIS SHOULD BE A QUICK SHOT WITH SNOW DECREASING FROM W TO E STARTING AT 10Z TOL AND FDY. AN ON SHORE FLOW MAY KEEP THE SNOW GOING A LITTLE LONGER IN THE SNOWBELT AREAS. ATTM BASED ON ALL THE DATA AND THE TRACK OF THE LOW IT WILL REMAIN ALL SNOW IN THE FORECAST AREA. && .SHORT TERM (TODAY THRU MON NIGHT)... OVER THE PAST HOUR OR TWO THE LAKE EFFECT SNOW BAND AFFECTING KCLE AND POINTS EAST HAS DIMINISHED RAPIDLY AS SFC HIGH CONTS TO BUILD IN WITH ONLY A FEW PIXELS OF 20DBZ LEFT ON RADAR. WILL ALLOW WARNING TO EXPIRE BUT STILL CARRY SNOW SHOWERS THRU THE MORNING HOURS. DONT EXPECT TOO MUCH ACCUM BUT WILL PLACE A 1 TO 2 INCH LOCAL ACCUM IN TO COVER ANY PSBL MORNING FLARE UP. NEXT PROBLEM OF THE DAY WILL BE THE WARM ADVN PTTN SETTING UP TO OUR WEST AHEAD OF LOW PRESSURE...FCST TO REACH OKLAHOMA BY 12Z. WARM ADVN WILL MOVE ACRS THE AREA TDA BUT BLV FLURRIES WILL BE THE LIMIT OF PCPN MOST PLACES AWAY FROM THE LAKE. FOR TNGT HWVR DP MSTR MOVES IN AS SFC LOW TRACKS ACRS THE LOWER OH VLY TO KPBZ VCNTY BY SUNDAY 12Z. XPC MOST OF THE SNOW WILL FALL WITH THE SYSTEM OVERNIGHT TONIGHT. BOTH GFS AND ETA INDICATE 2 TO 3 INCHES. WILL COVER THIS WITH 2 TO 4 INCHES IN FCST. OF COURSE LES KICKS IN BHND THE SYSTEM ALTHOUGH MUCH OF SUNDAY WINDS BACK WHICH WILL PREVENT STATIONARY BANDS UNTIL SUNDAY NIGHT. BUFKIT HWVR SHOWS THAT THE MIXED LAYER AND EQULIBRIUM LEVEL FOR THE EVENT WILL BE LOWER THAN THAT OF THIS LAST SYSTEM...AMS WILL BE DRIER AND WINDS CONT TO BACK THRU THE NIGHT PUSHING SNOW OFF SHORE WHICH WILL ALL LIMIT ACCUMS. MONDAY 00Z AND NOW 06Z ETA12 KEEP BAND OFF SHORE THRU THE DAY...BRINGING IT BACK TO NEAR THE SHORE LATE MONDAY NIGHT OR TUES. PLENTY OF TIME TO WATCH MDL RUNS FOR NOW SO WILL COVER WITH HIGH CHC POPS FOR SNOW SHOWERS. && .LONG TERM (SUN NGT THRU THU)... NOT MUCH NEW TDA IN THE MEDIUM RANGE AS AREA SHOULD REMAIN IN A COOL AND WET PATTERN DURING PERIOD. DEVIL IS AGAIN IN THE DETAILS TDA AS ALL MEDIUM RANGE MODELS DEPICT LONG WAVE TROF MOVING E ACROSS THE CONUS AT THE BEGINNING OF NEXT WEEK WITH A POTENT UPPER LOW MOVING E OUT OF THE HIGH PLAINS AND INTO THE LOWER OH VLY AT THE END OF THE FCST PD. THIS SECOND SYSTEM COULD BE OVERDONE BY THE GFS BUT ENSEBLES DO SUPPORT SUM SORT OF UPPER WAVE. OBVIOUSLY SUM MODELS DIFFS WITH SURFACE REFLECTION OF THESE SYSTEMS TOO..BUT IT APPEARS TEMPS WILL REMAIN BLO NORMAL WITH QUITE A BIT OF LE ACTIVITY. LATEST GFS PROGGING 850 MB TEMPS TO REMAIN BLO NEG 10 DEG FROM DAYBREAK MON THU THE END OF THE PERIOD WITH TEMPS DOWN TO NEG 18 TUE NIGHT INTO WED. WITH WLY FLOW CHC POPS WARRANTED MOST OF THIS PD. TEMPS WL STRUGGLE TO GET ABV FREEZING TIL THE END OF NEXT WEEK. SHOULD DRY OUT THU AND FRI AHEAD OF WEAKENING UPPER SYSTEM. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. && SHORT TERM...TK LONG TERM...KUBINA AVIATION...KIELTYKA
Hazardous weather outlook, Dec 3, 6:22 AM EST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 622 AM EST SAT DEC 3 2005 OHZ003-006>010-017>023-027>033-036>038-047-041130- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 622 AM EST SAT DEC 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE MOVING OUT IF THE SOUTHERN PLAINS WILL SPREAD SNOW ACROSS THE REGION TONIGHT AS IT MOVES INTO THE OHIO VALLEY. SNOWFALL AMOUNTS WILL RANGE FROM 2 TO 4 INCHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OHZ011>014-089-PAZ001>003-041130- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- 622 AM EST SAT DEC 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE MOVING OUT IF THE SOUTHERN PLAINS WILL SPREAD SNOW ACROSS THE REGION TONIGHT AS IT MOVES INTO THE OHIO VALLEY. SNOWFALL AMOUNTS WILL RANGE FROM 2 TO 4 INCHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL LIKELY DEVELOP OVER THE LAKE SUNDAY NIGHT AND CONTINUE INTO TUESDAY. DEPENDING ON THE WIND DIRECTION...THE SNOW COULD MOVE ONSHORE OVER NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-041130- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 622 AM EST SAT DEC 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Snow Advisories in Ohio, 2005Snow Advisories in Pennsylvania, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.